# SDR HEEA075572

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- Aircraft time: 11,624 hours
- System (JASC): 2330 · Entertainment System
- Part: Amplifier
- Part number: 002000002
- Part serial: 123
- Condition: Inoperative
- Location: Pa System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PA INOPERATIVE. PERFORMED PRELIMINARY INSPECTION.  FOUND FUSE F1 AND TRANSISTOR Q8 BAD.  REPLACED.  BENCH CHECK GOOD.
